Understanding neuroleptic malignant syndrome brought on by Risperdal

Antipsychotic medications like Risperdal can cause neuroleptic malignant syndrome, a rare but potentially life-threatening  reaction. This reaction most often occurs following either the start or increase of antipsychotic medication and usually within the first 10 days of treatment.

Signs of neuroleptic malignant syndrome include the following:

  • Always apparent muscular rigidity
  • Altered mental state (confusion, agitation)
  • Hyperthermia
  • Fluctuating blood pressure
  • Excessive sweating/salivation

It is imperative to keep complications like neuroleptic malignant syndrome in mind when starting on antipsychotic medications like Risperdal. Awareness of this rare but life-threatening condition is key to early diagnosis and improved prognosis.

If Risperdal has caused severe adverse health effects on you or your loved one, our attorneys Williams Kherkher/a> have the experience necessary to get you your well-deserved compensation as well as justice. Call our offices today at (888) 220-0640 if you would like to speak with a Risperdal side effects lawyer today.

SEO for Lawyers